# SDR AALA202201259513

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 3,334 hours, 12,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Missing
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING #2 ENGINE RIGHT HAND THRUST REVERSER PRESSURE RELIEF DOOR 462DR WAS FOUND TO BE MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
